On a boundary value problem with symmetric double well potential and spectral parameter in the boundary condition


Creative Commons License

BAŞKAYA E.

Sigma Journal of Engineering and Natural Sciences, vol.42, no.2, pp.572-577, 2024 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2024
  • Doi Number: 10.14744/sigma.2024.00044
  • Journal Name: Sigma Journal of Engineering and Natural Sciences
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Directory of Open Access Journals
  • Page Numbers: pp.572-577
  • Keywords: Asymptotic Expansion, Eigenvalue Parameter İn The Boundary Condition, Symmetric Double Well Potential, The Boundary Value Problem
  • Karadeniz Technical University Affiliated: Yes

Abstract

The asymptotic expansion of the eigenvalue of Sturm-Liouville problem is presented. The problem has a symmetric double well potential that is continuous, symmetrical to both the midpoint and quarter point of the related interval and non-increasing on the quarter interval.